# SDR UALA2011110706022

- Difficulty date: November 6, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 47,400 hours, 18,739 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963865
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT HARNESS LIGHT IS NOT SECURED AT SEATS 7B&C.  NEEDS THE HARNESS FOR SEAT BR9638-65.  INPUT INTO AMIS HISTORY.  SECURED HARNESS AT SEAT 7B&C AND UPDATED WITH INFO IN DF806.
